# SDR MALA060308

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 22,548 hours, 24,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 300-339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT BL 0 BETWEEN FS 300 AND 339 IS CORRODED OUT OF LIMITS.  THE DAMAGED TRACK HAS BEEN REPAIRED IAW MESABA EO S53342.
